| Model Number |
G447 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Codes |
Ventricular Fibrillation (2130); Syncope/Fainting (4411)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered anti-tachycardia pacing (atp) for ventricular tachycardia; however, the atp accelerated the rhythm from ventricular tachycardia to ventricular fibrillation.Additionally, the patient experienced syncope during the event.Technical services (ts) was consulted and confirmed the device was operating as programmed, and a max voltage shock converted the accelerated arrythmia.Ts noted that the patient did not feel the shock due to syncope.No additional adverse patient effects were reported.This crt-d remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.